# SDR 95UAL737081

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974UA
- Make and model: Boeing 737291
- Aircraft serial: 21597
- Engine: Pwa JT8D17
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Mis Installed
- Location: Nr 2 Fuel Tank
- Component: 2172005
- Stage of operation: CR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FUEL IS USED FROM NR 2 FUEL TANK INSTEAD OF CENTER TANK WITH ALL PUMPS ON.  FOUND CENTER TANK CHECK VALVE INSTALLED IN THE NR 2 MAIN TANK CHECK VALVE POSITION.
